| Model Number |
420172-18 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the or nurse checked and found that the cautery pin of maryland bipolar forceps is loosen and fell out.The electric cable is still attached but not well.They use back up instrument to start the procedure.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
The maryland bipolar forceps instrument was analyzed and found the bipolar insert appeared to be dislodged during visual inspection.Components adjacent to the bipolar insert do not show damage.The cautery insert guide was found to be missing.The probable root cause is attributed to the user, such as inadvertent collisions with hard surfaces or caused by improper cleaning during reprocessing.
Event or Problem Description
Refer to h11 for follow-up information.